Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 366, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Nov 29, 2011, 3:12 AM PST. It took effect at Nov 29, 2011, 12:00 PM PST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2011, 3:12 AM PST (11:12 UTC)
- In effect from
- Nov 29, 2011, 12:00 PM PST
- Expired
- Nov 29, 2011, 2:35 PM PST
- In force
- 3 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
496 WHUS76 KMTR 291112 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 312 AM PST TUE NOV 29 2011 PZZ565-291915- /O.CAN.KMTR.SC.Y.0364.000000T0000Z-111130T0500Z/ /O.NEW.KMTR.SC.Y.0366.111129T2000Z-111130T0400Z/ /O.NEW.KMTR.SC.Y.0367.111130T1100Z-111201T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 312 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 3 AM TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. WINDS WILL INCREASE AGAIN WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-291915- /O.CON.KMTR.SC.Y.0364.000000T0000Z-111130T1100Z/ /O.UPG.KMTR.GL.A.0007.111130T1100Z-111130T2200Z/ /O.NEW.KMTR.GL.W.0015.111130T1100Z-111201T0500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 312 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT INCREASING TO 25 TO 35 KT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-291915- /O.EXB.KMTR.SC.Y.0364.111130T1100Z-111201T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 312 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-291915- /O.EXB.KMTR.SC.Y.0364.111130T1100Z-111201T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 312 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ575-291915- /O.EXT.KMTR.SC.Y.0364.000000T0000Z-111201T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 312 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT CONTINUING THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-291915- /O.EXT.KMTR.SC.Y.0365.111129T2300Z-111201T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 312 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT BY THIS AFTERNOON AND CONTINUING THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-291700- /O.CON.KMTR.MF.Y.0013.000000T0000Z-111129T1700Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 312 AM PST TUE NOV 29 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * VISIBILITY: LESS THAN ONE-QUARTER MILE CAN BE EXPECTED IN LARGE PORTIONS OF THE BAY THOUGH 9 AM. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
527 WHUS76 KMTR 291647 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 AM PST TUE NOV 29 2011 PZZ570-300100- /O.CON.KMTR.SC.Y.0364.000000T0000Z-111130T1100Z/ /O.CON.KMTR.GL.W.0015.111130T1100Z-111201T0500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 847 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT INCREASING TO 25 TO 35 KT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-292000- /O.EXT.KMTR.MF.Y.0013.000000T0000Z-111129T2000Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 AM PST TUE NOV 29 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. * VISIBILITY: LESS THAN ONE-QUARTER MILE CAN BE EXPECTED IN LARGE PORTIONS OF THE BAY THOUGH 12 PM. $$ PZZ565-300100- /O.CON.KMTR.SC.Y.0366.111129T2000Z-111130T0400Z/ /O.CON.KMTR.SC.Y.0367.111130T1100Z-111201T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. WINDS WILL INCREASE AGAIN WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-300100- /O.CON.KMTR.SC.Y.0365.111129T2300Z-111201T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 847 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT BY THIS AFTERNOON AND CONTINUING THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-300100- /O.CON.KMTR.SC.Y.0364.000000T0000Z-111201T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 847 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT CONTINUING THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-300100- /O.CON.KMTR.SC.Y.0364.111130T1100Z-111201T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 847 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-300100- /O.CON.KMTR.SC.Y.0364.111130T1100Z-111201T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 847 AM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
642 WHUS76 KMTR 292235 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 235 PM PST TUE NOV 29 2011 PZZ565-300645- /O.CAN.KMTR.SC.Y.0366.000000T0000Z-111130T0400Z/ /O.EXT.KMTR.SC.Y.0367.111129T2235Z-111201T0500Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 235 PM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-300645- /O.EXT.KMTR.SC.Y.0364.000000T0000Z-111130T0500Z/ /O.EXT.KMTR.GL.W.0015.111130T0500Z-111201T0500Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 235 PM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS 15 TO 25 KT INCREASING TO 25 TO 35 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-300645- /O.EXT.KMTR.SC.Y.0365.111129T2300Z-111201T0500Z/ POINT ARENA TO POINT REYES TO 10 NM- 235 PM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT CONTINUING THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-300645- /O.EXT.KMTR.SC.Y.0364.000000T0000Z-111201T1100Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 235 PM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST THURSDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT CONTINUING THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-300645- /O.EXT.KMTR.SC.Y.0364.111130T1100Z-111201T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 235 PM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-300645- /O.EXT.KMTR.SC.Y.0364.111130T1100Z-111201T0500Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 235 PM PST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 AM TO 9 PM PST WEDNESDAY. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 10:40 PM PST, 4 hours 32 minutes earlier.
Area forecast discussion, Nov 28, 10:40 PM PST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1040 PM PST MON NOV 28 2011
.DISCUSSION...AS OF 8:45 PM PST MONDAY...HIGH CLOUDS CONTINUE TO
STREAM ACROSS THE SOUTHERN HALF OF THE STATE THIS EVENING AND ARE
EXPECTED TO PUSH FARTHER SOUTH OVERNIGHT AS THE HIGH OVER THE
EASTERN PACIFIC GRADUALLY STRENGTHENS. AS THESE HIGH CLOUDS
CLEARED OVER THE NORTHERN HALF OF THE STATE LOW CLOUDS HAVE BECOME
INCREASINGLY VISIBLE ON SATELLITE IMAGERY. CURRENT SNAPSHOTS SHOW
THE RAPID INTRUSION OF THE LOW CLOUDS OVER THE NORTH BAY WITH
SANTA ROSA REPORTING VISIBILITIES AS LOW AS 1.5 SM THIS HOUR. LOW
CLOUDS WILL CONTINUE TO SPREAD ACROSS THE BAY AREA WITH AREAS OF
PATCHY DENSE FOG ANTICIPATED ONCE AGAIN TONIGHT INTO TUESDAY...
ESPECIALLY IN THE VALLEYS.
SLIGHTLY COOLER TEMPERATURES ARE FORECAST TUESDAY AS A STRONG
SHORTWAVE SLIDES SOUTH INTO THE PACIFIC NORTHWEST REGION SLIGHTLY
WEAKENING THE HIGH OVER THE DISTRICT. AS WAS THE CASE TODAY
LOCATIONS THAT CLEARED LATER IN THE DAY AS A RESULT OF THE
LINGERING FOG STAYED COOLER THAN SURROUNDING AREAS. THIS WILL
LIKELY BE THE CASE TUESDAY.
FORECAST REMAINS ON TRACK HOWEVER WILL UPDATE TO ADD FOG ALONG THE
NORTH BAY COAST TO THE CURRENT PACKAGE.
FROM PREVIOUS DISCUSSION...ON WEDNESDAY A STRONG SHORTWAVE WILL
DROP SOUTH THROUGH THE GREAT BASIN AND DOWN INTO SOUTHEAST
CALIFORNIA ON THURSDAY. AT THE SAME TIME...A STRONG RIDGE WILL
BUILD NORTH INTO THE GULF OF ALASKA ALONG 135W. STRONG HIGH
PRESSURE WILL BUILD INTO THE GREAT BASIN IN THE WAKE OF THE
SHORTWAVE...WITH THE NAM INDC A SFC PRESSURE OF 1045 MB IN THE
NORTHERN GREAT BASIN BY THU EVENING. THIS SET-UP WILL RESULT IN
THE POTENTIAL FOR A PROLONGED AND POSSIBLY DAMAGING WIND EVENT FOR
THE MOUNTAINS OF THE SF BAY AREA. 925 MB WINDS ARE EXPECTED TO
INCREASE TO NEAR 50 KT...IF NOT HIGHER WED MORNING. THE STRONGEST
WINDS WILL BE IN THE NORTH AND EAST BAY HILLS WHERE A HIGH WIND
WATCH IS IN EFFECT FROM WED MORNING THROUGH THUR NIGHT. THE SANTA
CRUZ MOUNTAINS WILL GET IN THE ACT AS WELL...WITH THE STRONGEST
WINDS FROM MID MORNING WEDNESDAY THROUGH MOST OF WED NIGHT.
THEREFORE...THE SANTA CRUZ MOUNTAINS HAVE BEEN ADDED TO THE HIGH
WIND WATCH. PLEASE SEE SFONPWMTR OR WWUS76 KMTR FOR DETAILS. WHAT
IS IN QUESTION WILL BE HOW WINDY THE VALLEYS AND THE COAST WILL
GET. FOR NOW...IT LOOKS LIKE THERE WILL BE ENOUGH COLD AIR
ADVECTION TO SCOUR OUT THE BOUNDARY LAYER MOISTURE...SO NO FOG IS
EXPECTED...BUT NOT SURE IF THE WINDS WILL REACH ADVISORY OR
WARNING LEVELS. ANOTHER AREA TO WATCH WILL BE THE CARQUINEZ
STRAIGHTS WHERE THERE COULD BE CHANNELING OF THE WINDS INTO SF
BAY.
WINDS WILL DECREASE FRIDAY INTO THE WEEKEND AS THE UPPER LOW MOVES
INTO THE SONORAN DESERT OF NORTHERN MEXICO THEN INTO NEW MEXICO.
THE RIDGE WILL REMAIN ALONG 135W...BUT WILL WEAKEN AS WELL
REDUCING THE SFC PRESSURE GRADIENTS. DRY AND MILD WEATHER IS
EXPECTED DURING THIS PERIOD. HIGH PRESSURE WILL KEEP THE DISTRICT
DRY INTO NEXT WEEK AS WELL. NO RAIN IS EXPECTED IN THE DISTRICT
FOR THE NEXT SEVEN DAYS...IF NOT LONGER.
&&
.AVIATION...AS OF 10:40 PM PST MONDAY...OVERALL VERY LOW
CONFIDENCE FORECAST AS CIGS HAVE CRASHED MUCH EARLIER THAN
EXPECTED AND ARE NOW JUMPING FROM MVFR DOWN AS LOW AS VLIFR.
UNCLEAR AT THE MOMENT HOW WIDESPREAD THE FOG WILL BE TONIGHT
ESPECIALLY DOWN THE SANTA CLARA VALLEY AND POINTS TO THE SOUTH.
THEREFORE...WILL HANDLE WITH TEMPOS. VFR EXPECTED TO RETURN BY LATE
IN THE MORNING ON TUESDAY. AGAIN...LOW CONFIDENCE.
VICINITY OF KSFO...CIGS AND VIS HAVE ALREADY BEEN BOUNCING AROUND
AND THAT WILL LIKELY CONTINUE INTO THE MORNING HOURS. POSSIBLE
THAT VIS AND CIGS COULD GO AS LOW AS VLIFR DURING DIFFERENT PERIODS
TONIGHT. LOW CONFIDENCE.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VERY DIFFICULT FORECAST FOR THE
MONTEREY BAY WITH GUIDANCE KEEPING EVERYTHING VFR WHILE THE
SATELLITE IS SUGGESTING LOW CLOUDS WITH LOWER VIS WILL BE MOVING
IN OVERNIGHT. MAKING IT EVEN MORE CHALLENGING IS HIGH CLOUDS ARE
OBSCURING A PORTION OF THE SATELLITE SO VERY HARD TO TELL WHAT IS
HAPPENING OUT OVER THE WATERS. SURFACE GRADIENT IS DIRECTLY FROM
THE NORTH SO IT IS POSSIBLE THAT THE CLOUDS COULD STAY OUT OF THE
BAY. WILL ADD SOME CLOUD GROUPS TO THE TAFS DUE TO MORE CONFIDENCE
THAT CONDITIONS WILL WORSEN. VFR RETURNS AFTER 18Z. LOW CONFIDENCE.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...PT ARENA TO PT REYES 0-10 NM FROM 3 PM
&&
PUBLIC FORECAST: CW
AVIATION/MARINE: BELLHazardous weather outlook, Nov 28, 10:19 PM PST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1019 PM PST MON NOV 28 2011 CAZ506-510-291700- NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- 1019 PM PST MON NOV 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH AND EAST BAY VALLEYS FOR THE SAN FRANCISCO BAY AREA .DAY ONE...MONDAY NIGHT AREAS OF DENSE FOG WILL IMPACT MUCH OF THE AREA INTO TUESDAY MORNING * DENSE FOG ADVISORY......SEE SFONPWMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BY WEDNESDAY SOME LOCALLY BREEZY OFFSHORE WINDS MAY DEVELOP IN THE VALLEYS AND CONTINUE THROUGH THURSDAY NIGHT. DRY AND MILD WEATHER IS FORECAST OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-511-291700- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 1019 PM PST MON NOV 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS THE NORTH BAY MOUNTAINS AND EAST BAY HILLS. .DAY ONE...MONDAY NIGHT PARTLY CLOUDY SKIES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY NIGHT FOR THE NORTH AND EAST BAY HILLS. NORTH TO NORTHEAST WINDS FROM 20 TO 40 MPH WITH FREQUENT GUSTS IN EXCESS OF 55 MPH WILL BE POSSIBLE. THE STRONGEST WINDS WILL END BY EARLY FRIDAY MORNING WITH DRY AND MILD WEATHER FORECAST OVER THE WEEKEND. * HIGH WIND WATCH......SEE SFONPWMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ517-518-291700- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 1019 PM PST MON NOV 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR HIGH ELEVATIONS OF MONTEREY AND SAN BENITO COUNTIES .DAY ONE...MONDAY NIGHT PARTLY CLOUDY SKIES ARE FORECAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BY WEDNESDAY SOME GUSTY OFFSHORE WINDS MAY DEVELOP AND THEN INCREASE WEDNESDAY NIGHT THROUGH LATE THURSDAY NIGHT. THE STRONGEST WINDS WILL BE AT ELEVATIONS ABOVE 2500 FEET FOR WHICH WIND ADVISORIES ARE NOT ISSUED. AT ELEVATIONS BELOW 2500 FEET WIND SPEEDS FROM 20 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE. WIND ADVISORIES MAY NEED TO BE ISSUED FOR THIS EVENT. * HIGH WIND WATCH......SEE SFONPWMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ508-291700- SAN FRANCISCO BAY SHORELINE- 1019 PM PST MON NOV 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...MONDAY NIGHT PATCHY DENSE FOG IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PATCHY FOG WILL BE POSSIBLE TUESDAY MORNING. BY WEDNESDAY SOME LOCALLY BREEZY OFFSHORE WINDS MAY DEVELOP. DRY WEATHER IS EXPECTED OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ512-291700- SANTA CRUZ MOUNTAINS- 1019 PM PST MON NOV 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SANTA CRUZ MOUNTAINS .DAY ONE...MONDAY NIGHT PARTLY CLOUDY SKIES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WATCH IS IN EFFECT FROM MID MORNING WEDNESDAY THROUGH WEDNESDAY NIGHT. NORTH TO NORTHEAST WINDS FROM 20 TO 40 MPH WITH FREQUENT GUSTS IN EXCESS OF 55 MPH WILL BE POSSIBLE. THE STRONGEST WINDS WILL END BY LATE WEDNESDAY NIGHT WITH DRY AND MILD WEATHER FORECAST OVER THE WEEKEND. * HIGH WIND WATCH......SEE SFONPWMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 8:56 PM PST | Gale Watch | MTR | 6 hr | |
| Nov 28, 9:55 PM PST | Dense Fog Advisory | MTR | Alameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 2 more | 14 hr |
| Nov 28, 10:02 PM PST | Marine Dense Fog Advisory | MTR | 14 hr | |
| Nov 29, 3:12 AM PST | Gale Warning | MTR | 58 hr | |
| Nov 29, 3:12 AM PST | Small Craft Advisory | MTR | 30 hr | |
| Nov 29, 3:24 AM PST | High Wind Warning | MTR | San Mateo, Santa Clara, Santa Cruz | 55 hr |
| Nov 29, 3:24 AM PST | Wind Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 3 days |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.